# SDR QXEA200700421

- Difficulty date: March 13, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 528-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SEAT TRACK NR 9 HAS MINOR SCRATCHES AT STATION 528, 540, 597.  REPAIRED IAW RD8-53-4936 AND RD8-53-4472, SRM 51-40-11, 51-20-36.
